DCDS
Nonlinear delay equations with nonautonomous past
Genni Fragnelli Dimitri Mugnai
Discrete & Continuous Dynamical Systems - A 2008, 21(4): 1159-1183 doi: 10.3934/dcds.2008.21.1159
Inspired by a biological model on genetic repression proposed by P. Jacob and J. Monod, we introduce a new class of delay equations with nonautonomous past and nonlinear delay operator. With the aid of some new techniques from functional analysis we prove that these equations, which cover the biological model, are well--posed.
keywords: evolution family nonlinear delay equations genetic repression. local semigroup
CPAA
Bounce on a p-Laplacian
Dimitri Mugnai
Communications on Pure & Applied Analysis 2003, 2(3): 371-379 doi: 10.3934/cpaa.2003.2.371
The existence of nontrivial solutions for reversed variational inequalities involving $p$-Laplace operators is proved. The solutions are obtained as limits of solutions of suitable penalizing problems.
keywords: Reversed variational inequalities.
PROC
Almost uniqueness result for reversed variational inequalities
Dimitri Mugnai
Conference Publications 2007, 2007(Special): 751-757 doi: 10.3934/proc.2007.2007.751
In this note we show that reversed variational inequalities cannot be studied in a general abstract framework as it happens for classical variational inequalities with Stampacchia’s Lemma. Indeed, we provide two different situations for reversed variational inequalities which are of the same type from an abstract point of view, but which behave quite differently.
keywords: Reversed variational inequalities uniqueness.
DCDS-S
Stability of solutions for nonlinear wave equations with a positive--negative damping
Genni Fragnelli Dimitri Mugnai
Discrete & Continuous Dynamical Systems - S 2011, 4(3): 615-622 doi: 10.3934/dcdss.2011.4.615
We prove a stability result for damped nonlinear wave equations, when the damping changes sign and the nonlinear term satisfies a few natural assumptions.
keywords: positive-negative damping. Damped nonlinear wave equations
DCDS-S
Robin problems for the p-Laplacian with gradient dependence
Genni Fragnelli Dimitri Mugnai Nikolaos S. Papageorgiou
Discrete & Continuous Dynamical Systems - S 2019, 12(2): 287-295 doi: 10.3934/dcdss.2019020

We consider a nonlinear elliptic equation with Robin boundary condition driven by the p-Laplacian and with a reaction term which depends also on the gradient. By using a topological approach based on the Leray-Schauder alternative principle, we show the existence of a smooth solution.

keywords: Convection term nonlinear regularity Leray-Schauder alternative principle maximal monotone map compact embedding
DCDS-S
A fractional eigenvalue problem in $\mathbb{R}^N$
Giacomo Bocerani Dimitri Mugnai
Discrete & Continuous Dynamical Systems - S 2016, 9(3): 619-629 doi: 10.3934/dcdss.2016016
We prove that a linear fractional operator with an asymptotically constant lower order term in the whole space admits eigenvalues.
keywords: asymptotically linear problem. entire solution eigenvalue problem Fractional Laplacian
DCDS
Positive and nodal solutions for parametric nonlinear Robin problems with indefinite potential
Genni Fragnelli Dimitri Mugnai Nikolaos S. Papageorgiou
Discrete & Continuous Dynamical Systems - A 2016, 36(11): 6133-6166 doi: 10.3934/dcds.2016068
We consider a parametric nonlinear Robin problem driven by the $p -$Laplacian plus an indefinite potential and a Carathéodory reaction which is $(p-1) -$ superlinear without satisfying the Ambrosetti - Rabinowitz condition. We prove a bifurcation-type result describing the dependence of the set of positive solutions on the parameter. We also prove the existence of nodal solutions. Our proofs use tools from critical point theory, Morse theory and suitable truncation techniques.
keywords: nonlinear regularity and maximum principle Picone identity nodal solutions superlinear reaction Indefinite potential critical groups. bifurcation-type theorem for positive solutions

Year of publication

Related Authors

Related Keywords

[Back to Top]